# SDR DXTA200300177

- Difficulty date: December 4, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 1,190 hours, 748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION UNLOCK LIGHT STAYS ON.  GEAR EXTENDS NORMALLY WITH NORMAL INDICATIONS, PILOT STATED, EN ROUTE TO HOU FROM DAL.  DIVERTED INTO SAT AS A PRECAUTION.  THERE WERE NO PASSENGERS ON BOARD AND NO EMERGENCY ACTION TAKEN.  REMOVED 1 INOP BULB AND INSTALLED A NEW BULB, OPS CHECK GOOD.  REF FAS WO 03-2256 FOR DETAILS.  THIS ITEM IS STILL UNDER INVESTIGATION.
